×

zbMATH — the first resource for mathematics

Global existence of solutions to nonlinear hyperbolic systems of conservation laws. (English) Zbl 0314.58010

MSC:
37D99 Dynamical systems with hyperbolic behavior
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bakhvarov, N, On the existence of regular solutions in the large for quasilinear hyperbolic systems, Z̆. vyčisl. mat i mat. fiz., 10, 969-980, (1970) · Zbl 0204.41702
[2] Dafermos, C.M, Polygonal approximations of solutions of the intial value problem for a conservation law, J. math. anal. appl., 38, 33-41, (1972) · Zbl 0233.35014
[3] Dafermos, C.M, The entropy rate admissibility criterion for solutions of hyperbolic conservation laws, J. differential equations, 14, 202-212, (1973) · Zbl 0262.35038
[4] DiPerna, R.J, Global solutions to a class of nonlinear hyperbolic systems of equations, Comm. pure appl. math., 26, 1-28, (1973) · Zbl 0256.35053
[5] DiPerna, R.J, Existence in the large for nonlinear hyperbolic conservation laws, Arch. rational mech. anal., 52, 244-257, (1973) · Zbl 0268.35066
[6] Glimm, J, Solutions in the large for nonlinear hyperbolic conservation laws, Comm. pure appl. math., 18, 697-715, (1965) · Zbl 0141.28902
[7] Glimm, J; Lax, P.D, Decay of solutions of nonlinear hyperbolic conservation laws, Mem. amer. math. soc., No. 101, (1970) · Zbl 0204.11304
[8] \scJ. Greenberg, The Cauchy problem for the quasilinear wave equation, private communication.
[9] Johnson, J; Smoller, J.A, Global solutions for an extended class of hyperbolic systems of conservation laws, Arch. rational mech. anal., 32, 169-189, (1969) · Zbl 0167.10204
[10] Lax, P.D, Hyperbolic systems of conservation laws, II, Comm. pure appl. math., 10, 537-566, (1957) · Zbl 0081.08803
[11] Lax, P.D, Shock waves and entropy, () · Zbl 0146.13701
[12] Nishida, T, Global solutions for an initial boundary value problem of a quasilinear hyperbolic system, (), 642-646 · Zbl 0167.10301
[13] Nishida, T; Smoller, J.A, Solutions in the large for some nonlinear hyperbolic conservation laws, Comm. pure appl. math., 26, 183-200, (1973) · Zbl 0267.35058
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.